Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 110, NWS Springfield, MO

August 10, 20136 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Aug 10, 2013, 1:01 AM CDT for 6 counties in Missouri. It was in force for 7 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2013, 1:01 AM CDT (06:01 UTC)
Expired
Aug 10, 2013, 8:00 AM CDT
In force
7 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Dallas County, MO, Greene County, MO, Laclede County, MO, Polk County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:00 AM CDTFLASH FLOOD1 W Morgan, MOHIGHWAY J CLOSED DUE TO FLOODING
Aug 10, 2:25 AM CDTFLASH FLOODConway, MOFLASH FLOODING OF SMALL STEAMS AND ROADWAYS REPORTED IN THE VICINITY OF CONWAY.
Aug 10, 2:30 AM CDTFLASH FLOOD2 N Morgan, MOHIGHWAY PP CLOSED DUE TO FLOODING
Aug 10, 2:45 AM CDTFLASH FLOOD2 Wsw Conway, MO3 FEET OF WATER REPORTED OVER INTERSTATE 44 NEAR THE 112 MILE MARKER.
Aug 10, 2:55 AM CDTFLASH FLOODConway, MOSEVERAL HOMES UNDERWATER ALONG HIGHWAY J IN CONWAY. SEVERAL ONGOING RECUES VIA BOAT AT THIS TIME.
Aug 10, 3:40 AM CDTFLASH FLOOD5 S Pleasant Hope, MOWATER OVER ROAD
Aug 10, 4:50 AM CDTFLASH FLOOD5 Nw Conway, MOHIGHWAY B CLOSED DUE TO FLOODING
Aug 10, 6:35 AM CDTFLASH FLOOD4 E Pleasant Hope, MOHIGHWAY 215 CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WGUS53 KSGF 100601
FFWSGF
MOC059-077-105-167-225-229-101300-
/O.NEW.KSGF.FF.W.0110.130810T0601Z-130810T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT SAT AUG 10 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 AM CDT.

* AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR ESTIMATED RAINFALL RATES IN EXCESS OF ONE INCH 
  PER HOUR. RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED 
  ACROSS PORTIONS OF THE WARNED AREA

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
HIGHWAY 215 JUST EAST OF PLEASANT HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3725 9344 3755 9344 3781 9241 3771 9241
      3764 9225 3738 9226

$$

FOSTER
3 follow-up statements
182 
WGUS73 KSGF 100737
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 AM CDT SAT AUG 10 2013

MOC059-077-105-167-225-229-101300-
/O.CON.KSGF.FF.W.0110.000000T0000Z-130810T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
237 AM CDT SAT AUG 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
LACLEDE...NORTHEASTERN GREENE...NORTHERN WEBSTER...NORTHERN WRIGHT...
SOUTHEASTERN POLK AND SOUTHERN DALLAS COUNTIES...

...A FLASH FLOOD EMERGENCY FOR THE CONWAY AREA OF SOUTHWESTERN 
LACLEDE COUNTY...

AT 227 AM CDT...EMERGENCY MANAGEMENT REPORTED THAT EXCESSIVE 
RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED AREA. 
SERIOUS FLOODING ISSUES WERE REPORTED IN CONWAY INCLUDING A BREECH 
ON THE BANKS OF THE LAGOON ON THE MAIN SEWER SYSTEM IN CONWAY. HOMES 
WERE BEING THREATENED BY FLOOD WATERS. AT LEAST ONE WATER RESCUE HAS 
TAKEN PLACE WHEN A CAR WAS SWEPT OFF THE ROAD. WATER WAS FLOWING 
OVER INTERSTATE 44 AT MILE MARKER 118.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
HIGHWAY 215 JUST EAST OF PLEASANT HOPE.

ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH AREA EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SWIFT WATER RESCUES HAVE OCCURRED OR ARE BEING DEPLOYED IN RESPONSE 
TO EXTREME FLASH FLOODING.

&&

LAT...LON 3725 9344 3755 9344 3781 9241 3771 9241
      3764 9225 3738 9226

$$

FOSTER
774 
WGUS73 KSGF 100937
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT SAT AUG 10 2013

MOC059-077-105-167-225-229-101300-
/O.CON.KSGF.FF.W.0110.000000T0000Z-130810T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
437 AM CDT SAT AUG 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
LACLEDE...NORTHEASTERN GREENE...NORTHERN WEBSTER...NORTHERN WRIGHT...
SOUTHEASTERN POLK AND SOUTHERN DALLAS COUNTIES...

...THE FLASH FLOOD EMERGENCY IS NO LONGER IN EFFECT FOR THE CONWAY 
AREA...

AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT RAINFALL HAD ENDED ACROSS THE WARNED AREA. HOWEVER EMERGENCY 
MANAGEMENT OFFICIALS REPORT THAT FLOODING CONTINUES ON SOME ROADS. 

FLOOD WATERS HAVE RECEDED IN THE CONWAY AREA AND FLOODING WAS NO 
LONGER OCCURRING INTERSTATE 44. THEREFORE THE FLASH FLOOD EMERGENCY 
IS NO LONGER IN EFFECT. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
HIGHWAY 215 JUST EAST OF PLEASANT HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3725 9344 3755 9344 3781 9241 3771 9241
      3764 9225 3738 9226

$$

FOSTER
088 
WGUS73 KSGF 101252
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 AM CDT SAT AUG 10 2013

MOC059-077-105-167-225-229-101300-
/O.EXP.KSGF.FF.W.0110.000000T0000Z-130810T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
752 AM CDT SAT AUG 10 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR LACLEDE...
NORTHEASTERN GREENE...NORTHERN WEBSTER...NORTHERN WRIGHT...
SOUTHEASTERN POLK AND SOUTHERN DALLAS COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE.

HOWEVER RESIDUAL FLOODING MAY CONTINUE ON SOME ROADS AND STREAMS. 
THEREFORE THE FLASH FLOOD WARNING WILL BE REPLACED WITH AN AREAL 
FLOODING WARNING.


IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3725 9344 3755 9344 3781 9241 3771 9241
      3764 9225 3738 9226

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 11:38 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 9, 11:38 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 PM CDT Fri Aug 9 2013

.UPDATE...
ISSUED AT 829 PM CDT FRI AUG 9 2013

Have made some considerable updates to the going forecast through
the evening hours. The most significant changes were to focus PoPs
and QPF along and just south of the Arkansas state line. 00z upper
air analysis and latest near term guidance supports the idea of
convection expanding in coverage and intensity in the vicinity of
925-850MB frontal boundary, which appears to be oriented from
roughly Oregon and Howell Counties in MO back into northern and
northwestern Arkansas. Lift becomes better focused along this boundary
within the 06Z to 09Z timeframe, with latest short term guidance
placing the best lift well southwest of the CWA, closer to the Ft.
Smith, AR area.

With that in mind, certainly continue to believe that the vast
majority of convection through 10-12Z tomorrow morning will remain
south of U.S. 60, with the heaviest axis of rain even further
south, where better lift, moisture and instability reside. As such,
it does appear that the potential is increasing that the SGF CWA
may just avoid the worst in terms of rainfall overnight. Am not
totally ready to bite off on this scenario quite yet, but fingers
are crossed.

That said, the Flash Flood Watch will still be allowed to
continue. Recent reports of flooding around Branson with very
localized thunderstorms this evening clearly illustrates how
little hydrologic capacity (i.e. zero) there is to handle any
additional water. Because of such a low threshold, even small
chances for additional rainfall is enough to warrant a
continuation.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 259 PM CDT FRI AUG 9 2013

Somewhat more optimistic forecast this period given our heavy
rains over the past week or so. Surface stationary front extends
from southeast Missouri into south central Oklahoma at this time.
Short wave in the upper atmosphere over northeast OK is traversing
the area.

For tonight...Expecting one more round of organized convection to
form along that front. Am leaning more towards the NAM for the
short term forecast. The precipitable water axis gets pushed down
into northeast Arkansas overnight. While the surface front is down
in Arkansas, the h8 front is still along the MO-AR border. This
front has helped to focus some of the heavier rain bands over the
area the past several days. Believe that the heavier rainfall for
us will be along the MO-AR border roughly from Cassville to Alton.

As we get into Saturday...the h5 low over eastern Canada begins to
move southward towards the Great Lakes region. This will have the
effect of pushing the front and the higher PWAT air a little
further south. While we are certainly not out the woods yet far as
flood threat is concerned, it is looking more and more like the
convection will become more scattered in coverage and lighter in
nature. The flash flood watch will continue at least through
Saturday morning.

.LONG TERM...(Saturday Night through Friday)
ISSUED AT 259 PM CDT FRI AUG 9 2013

As we approach the latter part of the weekend...the upper level
ridge to our southwest begins to amplify northward into the
Rockies in response to the movement of the Canadian low. This will
have the effect of driving some cooler Canadian air southward
toward mid-week.

The surface front still remains close enough to the area to keep
chance POPs in until late Wednesday. By Wednesday, the upper
trough over the eastern CONUS should begin to broaden causing the
western ridge to retrograde. This should then give us a least a
couple of days respite from the rain. Temperatures through the
period should be below seasonal normals.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1133 PM CDT FRI AUG 9 2013

A few showers were beginning to develop in a band from near SGF to
Fort Leonard Wood. Will carry VCSH wording for several hours at
the onset of the TAFS tonight. Expecting stratus to continue to
expand over the area and generally remain in the MVFR
category through the night and into Saturday morning. Ceilings
should improve by mid to late morning with VFR conditions thereafter.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday afternoon FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Saturday afternoon FOR KSZ073-097-101.

&&

UPDATE...Boxell
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Lindenberg
Hazardous weather outlook, Aug 9, 9:30 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT FRI AUG 9 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
930 PM CDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL OCCUR THROUGH MIDNIGHT ACROSS SOUTH
  CENTRAL MISSOURI. NO SEVERE WEATHER IS EXPECTED...BUT BRIEF
  PERIODS OF HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING.

  LATE TONIGHT...ADDITIONAL WIDESPREAD THUNDERSTORMS ARE EXPECTED
  TO DEVELOP ACROSS EXTREME SOUTHERN MISSOURI AND NORTHERN
  ARKANSAS. CURRENT INDICATIONS ARE THAT THE HEAVIEST RAINFALL
  WILL OCCUR ACROSS NORTHERN ARKANSAS...BUT SOME HEAVY RAIN MAY
  STILL OCCUR IN EXTREME SOUTHERN MISSOURI. BECAUSE OF EXTREMELY
  SATURATED SOILS...EVEN SHORT PERIODS OF HEAVY RAIN WILL LIKELY
  RESULT IN FLASH FLOODING.

  OTHERWISE...MANY CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL
  REMAIN FLOODED ACROSS SOUTHEASTERN KANSAS AND THE MISSOURI
  OZARKS DUE TO THE HEAVY RAIN FROM THE LAST WEEK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL PERSIST INTO
  SATURDAY MORNING.

  THE CHANCE FOR THUNDERSTORMS AND RISK FOR HEAVY RAINFALL WILL
  CONTINUE INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Aug 9, 8:19 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 PM CDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
08/09/2013                   STONE              MO   EMERGENCY MNGR

            REEDS SPRING REPORTED CLOSING MAIN STREET BECAUSE OF 8
            INCHES OF FLOWING WATER.

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:19 PM CDTFlash Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney6 hr
Aug 9, 11:28 PM CDTFlash Flood WarningSGFHowell, Shannon, Texas9 hr
Aug 10, 1:07 AM CDTFlash Flood WarningSGFHowell, Oregon, Shannon7 hr
Aug 10, 2:46 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas7 hr
Aug 10, 4:01 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark4 hr
Aug 10, 6:40 AM CDTRiver Flood WarningSGFShannon19 hr
Aug 10, 7:59 AM CDTFlash Flood WarningSGFHowell, Oregon, Ozark6 hr
Aug 10, 8:06 AM CDTAreal Flood WarningSGFDallas, Greene, Laclede, Polk, Webster, Wright8 hr
Aug 10, 8:15 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas13 hr
Aug 10, 3:14 PM CDTAreal Flood WarningSGFDallas, Greene, Laclede, Polk, Webster, Wright6 hr
Aug 10, 3:42 PM CDTAreal Flood WarningSGFDallas, Laclede, Polk5 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.